Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
165 Doctors are Online

Medicine for thyroid without side effects

For thyroid related problem which type of medicine is best to avoid the side effects.since am having irregular periods because of that.having so many tablets...many of my friends suggested to go for alternatives medicines like ayurveda , confused which one to proceed for??
Asked On : Wed, 23 Feb 2011
Answers:  6 Views:  316
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Homeopath 's  Response
hello dear

homoeopathy is the holistic way of curing he disease from the root without any side effects. your periods as well thyroid problem will be recovered with the help of homeopathic medicine. consult nearby homeopath .


dr mishty.

Answered: Fri, 29 Apr 2011
I find this answer helpful
Ayurveda Specialist Dr. Manish Rijhwani's  Response
Plz submit your blood reports
till then
Tab. Kanchnaar Guggul 2 tab thrice a day
Tab. Restone(Maharshi Ayurveda) 1 tab thrice a day
Cap. Amycordial (Aimil) 1 cap thrice a day
T. Navayas Lauh 1 tab thrice a day

Dr. Manish R. Rijhwani
Answered: Fri, 29 Apr 2011
I find this answer helpful
Homeopath Dr. KOMAL vig's  Response
hello kavi... homeopathy will be the best for you to completely get healed of thyroid n iregular periods..
god bless.
Answered: Wed, 23 Feb 2011
I find this answer helpful
Ayurveda Specialist Dr. Rajesh Lakhanpaul's  Response
Dear Kavi priya
Ayurveda offers good relief in thyroid problems. you can have tab. kanchnar guggul 2 bd with ashoka arisht 2 tsf bd.
Answered: Wed, 23 Feb 2011
I find this answer helpful
Homeopath Dr. Gitanjali's  Response
Welcome to Healthcaremagic,

The thyroid gland is part of the endocrine system and is one of the most vital endocrine glands. The thyroid gland is located in the neck region and the cartilage can be seen as the Adam’s apple. The thyroid gland regulates the body’s energies.
When experiencing a thyroid problem, your diet should include plenty of fresh fruits and vegetables. Half of the daily intake should consist of fruits and vegetables. In addition to these foods, beverages like tea, coffee, soft drinks and alcohol should be avoided. Greasy and fleshy foods, sugars and refined flours should also be avoided. The diet should consist of whole meal foods (cereals and grains), and potatoes. Other starchy foods like peas, lentils, beans, cheese and different kinds of nuts can also be included in the diet.

Besides that you can certainly consult a Homeopath as homeopathy works on the totallity of symptoms, so it will cover not only your thyroid condition but menstural problems too.

For further inquiries you can contact me at

Answered: Sat, 30 Apr 2011
I find this answer helpful
Radiologist Dr. Radha Narayanan's  Response
You have not mentioned whether you have Hypothyroid(low) or high -Hyperthyroid-treatment differs in both.Also you need to test levels of T3 T4 Tsh to know thyroid status and if necessary a Thyroid scan.It is better to get thoroughly evaluated from a clinician and then proceed .
Answered: Wed, 23 Feb 2011
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor